withdrawal symptoms after a couple weeks?

Submitted by SportsGuy2259 on
Printer-friendly version

Was just wondering. I have gone about a month no P no MB. About a week ago (3 weeks in) i started to feel occational overall weakness in my body, in the back of my neck and head especially at times. I was wondering if this could be common in withdrawal. The first couple weeks everything was fine, however i had several wet dreams as well, not those are less frequent and i have some body weakness. I feel lethargic. Funny thing is though during this period i have gained some of my libido back, normal women are exciting me again, not in full force, but its def changing.

Is is normal to go a couple weeks and then get hit with withdrawal symptoms? I was thinking maybe my mind was going back to all that porn, and now finally a couple weeks without it and my body is adjusting to the changes. I have done this a couple times in the past, and im pretty sure this same body weakness was there everytime right before i would recover. But im still not sure.

I don't know,

but I do find that my worst symptoms are right before I bounce back to normal. Weird. Gary, on the other hand, notices a more linear return to balance. My thought is that everyone is different.

Are you socializing? The purpose of this exercise is to help you connect with others. You may not be able to perfect your performance without a real partner in the mix.